# SDR COMA0460101

- Difficulty date: February 1, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 16,058 hours, 15,884 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469C
- Part serial: 03151605
- Condition: Inoperative
- Location: Lt Engine
- Part time: 19,184 hours, 18,249 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

FLIGHT 5406 LT ENGINE IDG AND GENERATOR CAUTION MESSAGE.  REPLACED THE IDG.
